# SDR 2025F00171

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: General aviation
- Aircraft: N176TW
- Make and model: Beech B90
- Aircraft serial: LW076
- Aircraft time: 11,748 hours, 10,961 cycles
- Engine: Pwa PT6A28A
- Engine time: 7,969 hours, 7,685 cycles
- Propeller: Mcauly 4HFR34C762
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

DEPARTED GYH-ADS, AT FL180 PILOT NOTED SPARKS BY THE RT ENGINE AND THEN THE OIL PRESSURE WARNING LIGHT ACTIVATED AND PRESSURE GAUGE SHOWED 0. ENGINE WAS SHUTDOWN, ATC CONTACTED AND PERFORMED AN UNSCHEDULED LANDING AT THE NEAREST AIRPORT.
